Delayed Epithelial Healing with Corneal Edema and Haze After Photorefractive Keratectomy Using Intraoperative Mitomycin C.
Аннотация
We report an unusual presentation of presumed mitomycin C toxicity with possible subsequent hypersensitization to other medication toxicities. A 50-year-old female presented three months after photorefractive keratectomy with intraoperative mitomycin C for the management of persistent epithelial defects, corneal haze, and edema. She was found to have used an expansive and rapidly changing medical regimen which may have caused additional toxicity. These medications included besifloxacin, bromfenac, and ketotifen. Additives such as benzalkonium chloride and DuraSite® may have also contributed. Intraoperative mitomycin C can result in longstanding corneal haze, edema, and delayed epithelial healing in the setting of corneal refractive surgery. These may leave the cornea more susceptible to additional subsequent medication toxicities during the postoperative period. This report describes a case of mitomycin C exposure leading to a prolonged sensitivity to other medication toxicities, which has not been discussed elsewhere in the literature.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.